# SDR SWAA2025062471721

- Difficulty date: May 15, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 58,874 hours, 32,351 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGPR SURROUND DOUBLER IS CRACKED BS233 WL175 8' ABOVE S-24R MARKED<[01] REMOVED THE DAMAGED AREA OF THE EGPR SURROUND DOUBLER IAW SRM 53-10-15-2R-4 REPAIR 4 PARG 4(B-C); FABRICATED REPAIR PARTS IAW SRM 53-10-15-2R-4 REPAIR 4 PARG 4(E-J) AND INSTALLED ALL REPAIR PARTS AT EGPR SURROUND DOUBLER BS233 WL175 8' ABOVE S-24R IAW SRM 53-10-15-2R-4 REPAIR 4 PARG 4(M);[02] VERIFIED CORRECTIVE ACTION COMPLETE
